# SDR COMA0260539

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 15,090 hours, 13,757 cycles
- Engine: Ge CF343A1
- Engine time: 19,374 hours, 17,923 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807123
- Condition: Blown
- Location: Left
- Part time: 19,374 hours, 17,923 cycles
- Stage of operation: CL
- Nature of condition: M, Y
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5895 - LOUD BOOM AND YAW LEFT - LEFT ENGINE ITT 980+. IFSD.REPLACED THE LEFT ENGINE.
